# SDR FDEA201701180222

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0800
- Aircraft time: 25,604 hours, 13,946 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 316
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RECEIVED AN  AVIONICS SMOKE WARNING, FOLLOWED BAY AN ECAM AND DID NOT DETECT SMOKE.  CONTINUED TO  THE GATE.  R & R AVIONICS SMOKE DETECTOR 13WA, PERFORMED A SYSTEM TEST, AND  FOUND TO BE OK IAW MM 26-15-21-04.  ACFT OK FOR SERVICE.
